CSpace
arobustestimatorofmultivariatelocationbasedonprojection
Zhang ZZ(张忠占)1; Li GY(李国英)2
1999
Source Publicationappliedmathematicsseriesbajournalofchineseuniversities
ISSN1005-1031
Volume014Issue:002Pages:158
AbstractThis paper presents an estimator of location vector based on one-dimensional projection of high dimensional data. The properties of the new estimator including consistency ,asymptotic normality and robustness are discussed. It is proved that the estimator is not only stronglyconsistent and asymptotically normal but also with a breakdown point 1/2 and a bounded influence function.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37424
Collection中国科学院数学与系统科学研究院
Affiliation1.北京工业大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhang ZZ,Li GY. arobustestimatorofmultivariatelocationbasedonprojection[J]. appliedmathematicsseriesbajournalofchineseuniversities,1999,014(002):158.
APA 张忠占,&李国英.(1999).arobustestimatorofmultivariatelocationbasedonprojection.appliedmathematicsseriesbajournalofchineseuniversities,014(002),158.
MLA 张忠占,et al."arobustestimatorofmultivariatelocationbasedonprojection".appliedmathematicsseriesbajournalofchineseuniversities 014.002(1999):158.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张忠占]'s Articles
[李国英]'s Articles
Baidu academic
Similar articles in Baidu academic
[张忠占]'s Articles
[李国英]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张忠占]'s Articles
[李国英]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.